# SDR DALA2024010500165

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 61,014 hours, 31,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION, LH WING INB FLAP TRACK 2 BEARING AT RIB 9 LEVEL INB & OUTB PLATES. CORRECTIVE ACTION: REPAIRED PER ERA 609798-14. (0139866)
